Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sotnikov, Sergei V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:11
Abstract pages:26
Full texts:16

https://www.mathnet.ru/eng/person194679
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2020
1. I. M. Zilberbord, S. V. Sotnikov, “On a generalization of self-injective rings”, Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 7:1 (2020),  60–68  mathnet; Vestn. St. Petersbg. Univ., Math., 7:1 (2020), 45–51
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024